Vol. 11, issue 11, article # 2

Bakut P.A., Shumilov Yu.P. Radiation propagation through scattering media (the exact solution of a one-dimensional transfer equation). // Atmospheric and oceanic optics. 1998. V. 11. No. 11. P. 991-997.
Copy the reference to clipboard
Abstract:

We consider in this paper, based on the apparatus of radiative transfer equations, the problem on radiation propagation through the random scattering media. The exact solution of a one-dimensional radiative transfer equation has been obtained for such a medium. Analytical expressions for the signal propagated through the medium and the backscattering signal are obtained for special cases of continuous and pulsed signal and a homogeneous medium. Analysis and interpretation of the results in applications to remote sounding of the distributed formations, stratified media, and so on, are presented.

Back